Quotation Leydold, J.. 2003. Short universal generators via generalized ratio-of-uniforms method. Mathematics of Computation 72 (243): 1453-1471


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Mathematics of Computation
Citation Index SCI
WU-Journal-Rating new FIN-A
Language English
Title Short universal generators via generalize ratio-of-uniforms method
Year 2003
Reviewed? Y

Associations

Projects
Automatic random variate generation
People
Leydold, Josef (Details)
Organization
Mathematical Methods in Statistics (Former organization)
Google Scholar: Search